# SDR CA150821007

- Difficulty date: August 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 22,191 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE THE GEAR FAILED TO RETRACT. THE CREW CONSULTED WITH MTCE AND ELECTED TO RETURN. AN UNEVENTFUL LANDING WAS CONDUCTED.   FOUND NLG PROX HARNESS P41 IN WHEEL WELL LOOSE. RETIGHTENED CANON PLUG. PROX SENSORS CHECKED IAW 32-62-01-820-801-A & AIR/GRD CHECK CONFIG IAW 32-62-00-860-801-A. OPS CHECKED SERV.
